When I started on the depo shot, I had 8 uti's in one year. My nurse told me she had heard of people taking cranberry pills, and asked if I would be her quinea (may be spelled incorrectly) pig. I started taking them, and have been for the past 4 or so years. I have only had 1 uti since then. So I would suggest you trying this, just from my personal experience. The only downside to this is you have to take it on a daily. But it's like an herbal remedy, so it's not harmful at all. As for the yeast infections, some antibiotics taken over a period of time can cause yeast infections. My mother suffers with these often and she has started taking a probiotic. It evens out the good and bad bacteria in your vagina. Also, if you douche, stop. This rids your downstairs of ALL bacteria, good and bad. And you need the good. I've never heard of anyone being allergic to semen, but I guess thats always a possibility. The tampons, especially if scented, may be the cause of your yeast infections if not any of the things I listed above. Hope this helps!!!
I began having constant UTI/Kidney infections and then I would get a yeast infection. I went to the natural health food store here in my town and I was told to take a pro biotic and that should help. I take PB 8, it works great and I also try to drink at least one glass of cranberry juice per day and eat lots of yogurt especially when your taking your antibiotic so it can replace the good bacteria so you don't get yeast infections. Here is the link for the PB 8, it works great http://www.vitacost.com/Nutrition-Now-PB-8-Pro-Biotic-Acidophilus-for-Life
good luck to you!